Translator Disclaimer
October 1993 Formal and p-adic theory of differential systems with logarithmic singularities depending upon parameters
Francesco Baldassarri, Bruno Chiarellotto
Duke Math. J. 72(1): 241-300 (October 1993). DOI: 10.1215/S0012-7094-93-07210-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
60 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 1 • October 1993
Back to Top